Format

Send to

Choose Destination
Zh Nevrol Psikhiatr Im S S Korsakova. 2020;120(1):111-117. doi: 10.17116/jnevro2020120011111.

[Apathy syndrome in depressed patients previously treated with selective serotonin reuptake inhibitors].

[Article in Russian; Abstract available in Russian from the publisher]

Author information

1
Saint-Petersburg State University, St. Petersburg, Russia.

Abstract

in English, Russian

This review of literature considers apathy syndrome induced by selective serotonin reuptake inhibitors (SSRI). Epidemiology and etiology of this phenomenon are not clear. Clinical features, diagnosis of apathy, differentiating and correlations between apathy and depression are presented. The possible mechanisms of onset and strategies of therapy of SSRI-induced apathy are discussed. It has been concluded that, despite the clinical evidence of the relationship between apathy and SSRI treatment, evidence-based research is needed.

KEYWORDS:

apathy; depression; serotonin reuptake inhibitors

Supplemental Content

Loading ...
Support Center